Items where Subject is "Q Science > QA Mathematics > The Main Paradigms of Modern Mathematics and Their Applications"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: K | L | M | | | | | | | | | | | | |
Number of items at this level: 66.

K

Kiguradze, Ivan and Mukhigulashvili, Sulkhan (2004) On Nonlinear Boundary Value Problems for Two-Dimensional Differential Systems. Differential Equations.

Kiguradze, Ivan and Mukhigulashvili, Sulkhan (2009) On Periodic Solutions Of The System Of Two Linear Differential Equations. memoirs on differential equations and mathematical physics.

kiguradze, Ivan and Mukhigulashvili, Sulkhan (2005) On periodic solutions of two-dimensional nonautonomous differential systems. Nonlinear Analysis: Theory, Methods & Applications.

L

Lomtatidze, Alexander and Mukhigulashvili, Sulkhan and Sremr, Jiri (2008) Nonnegative Solutions of The Characteristic Initial Value Problem For Linear Partial Functional- Differential Equations of Hiperbolic Type. Mathematical and Computer Modelling.

M

Mukhigulashvili, Sulkhan (2011) The Dirichlet BVP The second Order Nonlinear Ordinary Differential Equation At Resonance. Italian Journal of Pure and Applied Mathematics.

Mukhigulashvili, Sulkhan (2013) The Dirichlet Boundary Value Problems For Strongly Singular Higher-Order Nonlinear Functional-Differential Equations. Czechoslovak mathematical journal.

Mukhigulashvili, Sulkhan (2013) Nonlocal Boundary Value Problem For Strongly Singular Higher-Order Linear Functional-Differential Equations. electronic journal of qualitative theory of differential equations.

Mukhigulashvili, Sulkhan (2015) The Nonlocal Boundary Value Problems For Strongly Singular Higher-Order Nonlinear Functional-Differential Equations. italian journal of pure and applied mathematics.

Mukhigulashvili, Sulkhan (2006) On Periodic Solutions of Second Order Functional Differential Equations. Italian Journal of Pure and Applied Mathematics (20). pp. 29-50.

Mukhigulashvili, Sulkhan (2007) On a Periodic Boundary Value Problem For Fourth Order Linear Functional Differential Equations. Georgian Mathematical Journal.

Mukhigulashvili, Sulkhan (2007) On a Priori Estimates of Solutions of Nonlinear Functional differential Inequalities of Higher Order With Boundary Conditions of Periodic Type. Memoirs on Differential Equations and Mathematical Physic.

Mukhigulashvili, Sulkhan (2006) On a periodic boundary value problem for cyclic feedback type linear functional differential systems. Archiv der Mathematik.

Mukhigulashvili, Sulkhan (2005) On a periodic boundary value problem for second-order linear functional differential equations. Boundary Value Problems.

Mukhigulashvili, Sulkhan (2007) On a periodic boundary value problem for third order linear functional differential equations. Nonlinear Analysis: Theory, Methods & Applications.

Mukhigulashvili, Sulkhan (1995) On a two-point boundary value problem for second order functional differential equations. memoirs on differential equations and mathematical physicsmemoir.

Mukhigulashvili, Sulkhan (2010) On one problem with nonlinear boundary condition for systems of functional-differential equations. Differential equations.

Mukhigulashvili, Sulkhan (2006) On the solvability of the periodic problem for nonlinear second-order function-differential equations. Differential Equations.

Mukhigulashvili, Sulkhan (2004) On the unique solvability of the Dirichlet problem for a second order linear functional differential equation. Differential Equations.

Mukhigulashvili, Sulkhan (2003) On two-point boundary value problems for two-dimensional differential systems with singularities. Georgian mathematicak journal.

Mukhigulashvili, Sulkhan (2000) Two-point boundary value problems for second order functional differential equations. Other. Memoirs on Differential equations and Mathematical Physics.

Mukhigulashvili, Sulkhan (2016) The mixed BVP for second order nonlinear ordinary differentialequation at resonance. Mathematische Nachrichten, 290 (2-3). pp. 393-400.

Mukhigulashvili, Sulkhan and Grytsay, Irina (2009) An Optimal Condition For The Uniqueness Of Periodic Solution For Linear Functional Differential Systems. electronic journal of qualitative theory of differential equations.

Mukhigulashvili, Sulkhan and Hakl, Robert (2005) On A Boundary Value Problem For n -th Order Linear Functional Differential Systems. Georgian Mathematical Journal.

Mukhigulashvili, Sulkhan and Hakl, Robert (2007) On A Periodic Boundary Value Problem For Third Order Linear Functional Differential Equations. memoirs on differential equations and mathematical physics.

Mukhigulashvili, Sulkhan and Hakl, Robert (2005) On One Estimate For A Periodic Functions. Georgian Mathematical Journal .

Mukhigulashvili, Sulkhan and Hakl, Robert (2009) A Periodic Boundary Value Problem For Functional Differential Equations Of Higher Order. georgian mathematical journal.

Mukhigulashvili, Sulkhan and Lomtatidze, Alexander (1997) On a two-point boundary value problem for second order functional differential equations I. Memoirs on Differential Equations and Mathematical Physics.

Mukhigulashvili, Sulkhan and Lomtatidze, Alexander (1995) On periodic solutions of second order functional differential equations. Memoirs on differential equations and mathematical physics.

Mukhigulashvili, Sulkhan and Lomtatidze, Alexandr (1997) On a two-point boundary value problem for second order functional differential equations II. Memoirs on Differential equations and Mathematical Physics.

Mukhigulashvili, Sulkhan and Manjikashvili, Mariam (2017) On one two-point BVP for the fourth order linear ordinary differential equation. Georgian Mathematical Journal, 24 (2). pp. 265-275.

Mukhigulashvili, Sulkhan and Partsvania, Nino (2013) On one estimate for solutions of two-point boundary value problems for higher-order strongly singular linear differential equations. memoirs on differential equations and mathematical physics.

Mukhigulashvili, Sulkhan and Partsvania, Nino (2012) Two-point boundary value problems for strongly singular higher-order linear differential equations with deviating arguments. electronic journal of qualitative theory of differential equations.

Mukhigulashvili, Sulkhan and Puza, Bedrich (2015) The Focal Boundary Value Problem For Strongly Singular Higher-Order Nonlinear Functional-Differential Equations. Boundary Value Problems.

Mukhigulashvili, Sulkhan and Puza, Bedrich (2007) On A Periodic Boundary Value Problem For $3^{th}$ Order linear Functional Differential Equations. Functional differential equations.

Mukhigulashvili, Sulkhan and Puza, Bedrich (2007) On A Periodic Boundary Value Problem For Cyclic Feetback Type Linear Functional Differential Systems. Memoirs on Differential Equations and Mathematical Physics.

Mukhigulashvili, Sulkhan and Puza, Bedrich and Kuzmych, Olena (2010) An optimal condition for the uniqueness of a periodic solution for systems of higher order linear functional differential equations. Miskolc Mathematical Notes.

Mukhigulashvili, Sulkhan and Puza, Bedrich and Partsvania, Nino (2011) On a periodic problem for higher-order differential equations with a deviating argument. Nonlinear Analysis.

Mukhigulashvili, Sulkhan and Sremr, Jiri (2006) On A two-point Boundary Value Problem for Second Order Linear Functional Differential Equations With Monotone Operators. Functional Differential Equations.

Mukhigulashvili, Sulkhan and Sremr, Jiri (2005) On the Solvability of the Dirichlet Problem for Nonlinear Second-Order Functional-Differential Equations. Differential Equations.

ანჯაფარიძე, ჯუანშერ (2014) ბრაუერის თეორემა უძრავი წერტილის შესახებ და მისი ზოგიერთი გეომეტრიული გამოყენება. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

ბალხამიშვილი, მარიამ (2017) პოტენციალთა მეთოდი ბლანტი დრეკადობის წრფივ თეორიაში კელვინ-ფოიგტის მასალებისათვის სიცარიელით. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

გაგოიძე, ირმა (2015) ეკონომიკის ზოგიერთი მათემატიკური მოდელი. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

გალეგაშვილი, ასმათ (2016) პოტენციალთა მეთოდი ბინარულ ნარევთა თერმოდრეკადობის წრფივ თეორიაში. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

გოგოლაძე, ვახტანგ (2015) ალგებრული წირების შესახებ. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

გოგოლაძე, ფიქრია (2015) თამაშთა თეორიის გამოყენება ეკონომიკაში. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

დარჯანია, იზა (2018) სასრული ჯგუფების ტეიტის კოჰომოლოგიები. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

დემეტრაშვილი, მედეა (2017) პოტენციალთა მეთოდი სამგვარი ფოროვნობის მასალების დრეკადობის თეორიაში. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

დიაკვნიშვილი, ანა (2017) ექსტრემალური ამოცანები ბიცენტრული მრავალკუთხედებისთვის. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

დოლიძე, გურამი (2017) არამკაფიო სიმრავლეები და მათი გამოყენება სოციალურად დაუცველი ოჯახების სოციალურ-ეკონომიკური მდგომარეობის შეფასების ახალ მეთოდოლოგიაში. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

დოღაძე, ნათია (2015) თერმოდრეკადობის თეორიის კვაზი-სტატიკის სასაზღვრო ამოცანების ამონახსნების ერთადერთობის თეორემები ორგვარი ფოროვნობის მქონე სხეულებისათვის. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

კირკიტაძე, ნოდარ (2018) ლის ალგებრის კოჰომოლოგიები. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

კობიაშვილი, თინათინ (2018) მდგრადი რხევის ამოცანები დრეკადობის თეორიაში მასალებისათვის ორგვარი სიცარიელით. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

ლომსაძე, ნინო (2017) წერტილოვანი მუხტების წონასწორული კონფიგურაციები კონცენტრულ წრეწირებზე. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

მანჯიკაშვილი, მარიამ (2016) ერთი ორწერტილოვანი რეზონანსული ამოცანის ამოხსნადობის შესახებ მეოთხე რიგის არაწრფივი ჩვეულებრივი დიფერენციალური განტოლებისათვის. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

მაჭავარიანი, ნიკოლოზ (2018) შებრუნებადი მრავალწევრის გრადიენტის ტოპოლოგიური ხარისხის ალგებრული გამოთვლა. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

მდინარაძე, ეკატერინე (2016) ბუღალტერია როგორც ფინანსური აღრიცხვის მათემატიკური მოდელი. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

მიქელაშვილი, მარიამ (2018) პოტენციალთა მეთოდი სამგვარი ფოროვნობის თერმოდრეკადობის წრფივ თეორიაში. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

პაქსაშვილი, სალომე (2018) K-თეორია. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

საზანდრიშვილი, ნათია (2016) გეომეტრიული ექსტრემალური ამოცანების ანალიზური გამოკვლევა. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

ყულჯანიშვილი, ეკატერინე (2017) ბიპარაბოლური ლის ალგებრების კოჰომოლოგიების შესახებ. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

შავლიაშვილი, რუსუდან (2017) ფუნდამენტური ამონახსნები სამგვარი ფოროვნობის მასალების დრეკადობის წრფივ თეორიაში. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

შალამბერიძე, გიორგი (2016) მათემატიკური მეთოდები სოფლის მეურნეობის წარმოების განლაგების ოპტიმიზაციაში. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

შაროვი, ნატო (2015) ბრტყელი ტალღები და ერთადერთობის თეორემები ორგვარი ფოროვნობის მქონე სხეულების დრეკადობის თეორიაში. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

შონია, კობა (2016) ბრტყელი ტალღები და ერთადერთობის თეორემები ორგვარი ფოროვნობის მქონე არადრეკად მასალათა თეორიაში. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

ჩუთლაშვილი, ანა (2017) არამკაფიო კომუტაციური ჯგუფების მოკლე ზუსტი მიმდევრობების შესახებ. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

ცხოვრებაშვილი, მარიამ (2016) ფუნდამენტური ამონახსნი და ბრტყელი ტალღები ორგვარი ფოროვნობის მქონე ბლანტი დრეკადი მასალების წრფივ თეორიაში. Masters thesis, ილიას სახელმწიფო უნივერსიტეტი.

This list was generated on Tue May 21 19:31:43 2019 PDT.